# SDR REXA2025020500148

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: MM67037267007
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT OF LEFT PYLON ON FS1031  ANGLE SUPPORT OF LEFT PYLON ON FS1031 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-- 42-21-001-001-A01
